# SDR C2XA09RI076

- Difficulty date: April 27, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N16951
- Make and model: Emb EMB-145LR
- Aircraft serial: 145063
- Aircraft time: 25,388 hours, 19,204 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Unknown
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

FLIGHT 3134 - EWR - FLIGHT CREW REPORTED NOSE EXCESSIVELY HEAVY ON TAKE OFF AND LANDING AND CREW HAD TO USE FULL NOSE UP TRIM ON LANDING. CREW DECLARED EMERGENCY AND LANDED ACFT UNEVENTFULLY. EWR MX CHECKED CABLE TENSION AND FOUND TO BE WITHIN LIMITS. FLIGHT CREW PERFORMED A TEST FLIGHT AND IT WAS DONE SUCCESSFULLY. ACFT WAS APPROVED TO RETURN TO SERVICE.
